# SDR AALA202508311960

- Difficulty date: August 27, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 29,353 hours, 11,742 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Part time: 25,829 hours, 10,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PASSENGER / CREW DOOR EMERGENCY CONTROL HANDLE DOES NOT FULLY MOVE TO DISARM POSITION WITH SLIDE GIRT BAR INSTALLED. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011_R4. A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING / DISARMING FUNCTION WAS ACCOMPLISHED WITH NO ISSUES NOTED.
